JournalszaaVol. 12, No. 4pp. 709–721

Necessary Optimality Conditions for Non-Smooth Minimax Problems

  • D.V. Luu

    Institute of Mathematics, Hanoi, Vietnam
  • W. Oettli

    Universität Mannheim, Germany
Necessary Optimality Conditions for Non-Smooth Minimax Problems cover

Abstract

Under a suitable assumption necessary optimality conditions are derived for non-smooth minimax problems involving infinitely many functions. The results obtained here generalize some necessary optimality conditions for mathematical programming and minimax problems.

Cite this article

D.V. Luu, W. Oettli, Necessary Optimality Conditions for Non-Smooth Minimax Problems. Z. Anal. Anwend. 12 (1993), no. 4, pp. 709–721

DOI 10.4171/ZAA/535